# SDR FDEA201907181630

- Difficulty date: July 18, 2019
- Submitted: August 3, 2019
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 66,982 hours, 15,646 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC198414
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING - FLAP SIDE OUTBOARD FLAP INBOARD HINGE PIVOT INBOARD LUG HOLE BORE   FOUND CORROSION. CORROSION AT RIGHT WING - FLAP SIDE OUTBOARD FLAP INBOARD HINGE PIVOT INBOARD LUG   HOLE BORE REWORKED AND FOUND EXCEED LIMIT AS PER MD-11 CMM 57-52-04. OVERSIZED   BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER MD-11 CMM 57-52-04 AND E.A.# : 1-  5750-T0348332 PART 1 STEP 1A. TITLE : WINGS- FLIGHT SURFACES- EO 1-5750-7- 5002- RH WING-   OUTBD FLAP INBD HINGE (FLAP SIDE) - CORROSION REPAIR. REPAIR CLASSIFIED AS MINOR   PER GMM 6-2-100.
